# SDR SWAA022122

- Difficulty date: September 12, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 47,220 hours, 44,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Part number: PH22300L
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS STRIP MISSING AND LOOSE AT ROW NR 9 LT.  INSTALLED STRIP AND SECURED PER MM.
